# SDR DALA1169901503

- Difficulty date: January 20, 2008
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 72,022 hours, 15,827 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP LINK REPLACED IAW EA 01-076248-12, ME07, ME08, ME09, ME,10, ME11, ME12.
